COVERGENCE OF EQUILIBRIUM ALGORITHMS WITH PREDETERMINED STEP SIZES.

Warren Buckler Powell, Yosef Sheffi

Research output: Contribution to journalArticle

167 Scopus citations

Abstract

The paper discusses a certain class of equilibrium traffic assignment problems characterized by a path formulation of the associated mathematical programs. The paper proves that a predetermined sequence of step sizes (in a descent direction) would guarantee, under certain regularity conditions, convergence to the equilibrium solution.

Original languageEnglish (US)
Pages (from-to)45-55
Number of pages11
JournalTransportation Science
Volume16
Issue number1
DOIs
StatePublished - Jan 1 1982

All Science Journal Classification (ASJC) codes

  • Civil and Structural Engineering
  • Transportation

Fingerprint Dive into the research topics of 'COVERGENCE OF EQUILIBRIUM ALGORITHMS WITH PREDETERMINED STEP SIZES.'. Together they form a unique fingerprint.

  • Cite this